INVESTIGADORES
FERRUCCI Maria silvia
artículos
Título:
CARIOTIPOS DE ESPECIES SUDAMERICANAS DE SERJANIA (SAPINDACEAE, PA ULLINIEAE)
Autor/es:
SOLÍS NEFFA, V.G.; FERRUCCI, M.S.
Revista:
Bonplandia
Editorial:
Imprenta de la UNNE
Referencias:
Lugar: Resistencia; Año: 1997 vol. 9 p. 265 - 276
ISSN:
0524-0476
Resumen:
Mitotic chromosomes of fifteen species of Serjania Mill., with 2n =24, from South America are studied. The results include the first counts for S. paludosa Cambess. and S. setigera Radlk. The karyotypes of all the species are analized, thirteen of them are described for the first time. Although there has been no change in chromosome number during the evolution of Serjania and the karyotypes show a moderated degree of asymmetry, there is considerable variability in chromosome size among the species. The comparative analysis of species of the same section shows differences in chromosome length and karyotype constitution. This was also evident in two accessions of S. laruotteana Cambess. and S. meridionalis Cambess. The karyotype variability observed in Serjania would be the result of structural chromosomic rearrangements and/or the addition of genetic material.